I am currently being treated for neck pain due to a c1-c2 fracture i had 3 years ago, seizure disorder, and lichen planus, after returning from being overseas. I am on 2000mg of keppra a day, 800 of carbamazepine, and 4 percocet 5/325 mg APAP, nexium, 75 mg of antivert daily. I read that the carbamazepine, percocet and keppra are all bad for your liver, especially together. I need to stay on the two seizure medications but I would like to think there is a way to switch the pain medication. The acetaminophen is what i would like to change, would that make that much of a difference? If so, what should i do , and how? I need some sort of pain medication due to my neck pain from the past fracture, i just dont want to be damaging my liver severely.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.